| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported bilateral patient was not fully compliant to uv spectacle wear.Both of the lenses were explanted (right eye explanted (b)(6) 2021; left eye explanted (b)(6) 2021).Rxsight's awareness date was 10/8/2021.The device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(4), lot number: l02-001817, mfg date: 9/1/2020, expiration date: 8/31/2023, explant date: (b)(6) 2021, udi: (b)(4).Left eye: serial number: (b)(4), lot number: l02-003064, mfg date: 3/19/2021, expiration date: 2/29/2024, explant date: (b)(6) 2021, udi: (b)(4).The lenses have not yet been received for evaluation.
Event or Problem Description
Site reported bilateral patient was not fully compliant to uv spectacle wear.Both of the lenses were explanted (right eye explanted (b)(6) 2021; left eye explanted (b)(6) 2021).Rxsight's awareness date was 10/8/2021.
Additional Manufacturer Narrative
Site reported bilateral patient was not fully compliant to uv spectacle wear.Both of the lenses were explanted (right eye explanted (b)(6) 2021; left eye explanted (b)(6) 2021).Rxsight's awareness date was 10/8/2021.The lenses were not saved after explant.The site discarded the lenses.
Event or Problem Description